UNIGE document Scientific Article
previous document  unige:12475  next document
add to browser collection
Title

Equilibria of Runge-Kutta methods

Authors
Iserles, Arieh
Sanz-Serna, Jesus Maria
Published in Numerische Mathematik. 1990, vol. 58, no. 1, p. 243-254
Abstract It is known that certain Runge-Kutta methods share the property that, in a constant-step implementation, if a solution trajectory converges to a bounded limit then it must be a fixed point of the underlying differential system. Such methods are calledregular. In the present paper we provide a recursive test to check whether given method is regular. Moreover, by examining solution trajectories of linear equations, we prove that the order of ans-stage regular method may not exceed 2[(s+2)/2] and that the maximal order of regular Runge-Kutta method with an irreducible stability function is 4.
Stable URL http://archive-ouverte.unige.ch/unige:12475
Full text
Identifiers
Structures

155 hits

0 download

Update

Deposited on : 2010-11-16

Export document
Format :
Citation style :